Alert archive / Washington / Gale Warnings in 2015

Gale Warning 22, NWS Seattle, WA

May 21, 2015

NWS Seattle, WA issued this gale warning at May 21, 2015, 2:53 PM PDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 21, 2015, 2:53 PM PDT (21:53 UTC)
Expired
May 22, 2015, 2:32 PM PDT
In force
24 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

920 
WHUS76 KSEW 212153
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
253 PM PDT THU MAY 21 2015

PZZ131-220600-
/O.UPG.KSEW.SC.Y.0098.000000T0000Z-150522T0100Z/
/O.NEW.KSEW.GL.W.0022.150521T2153Z-150522T1200Z/
/O.UPG.KSEW.GL.A.0016.150522T0100Z-150522T1000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
253 PM PDT THU MAY 21 2015

...GALE WARNING IN EFFECT FOR THE U.S. CENTRAL STRAIT OF JUAN DE
FUCA UNTIL 5 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT FRIDAY. THIS WARNING
REPLACES THE SMALL CRAFT ADVISORY AND GALE WATCH THAT WERE
PREVIOUSLY IN EFFECT.

* WIND AND WAVES...WEST WINDS OF 15 TO 25 KNOTS WILL RISE TO 25 TO
  35 KNOTS THIS EVENING BEFORE EASING LATE TONIGHT. WIND WAVES OF
  2 TO 4 FEET WILL BUILD TO 4 TO 6 FEET THIS EVENING...AND THEN
  SUBSIDE LATE TONIGHT. 

* TIMING...WINDS ARE ANTICIPATED TO REACH GALE FORCE BETWEEN 7 PM
  AND 11 PM PDT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ170-173-176-220600-
/O.EXB.KSEW.SC.Y.0098.150522T0100Z-150522T1000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
253 PM PDT THU MAY 21 2015

...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS FROM CAPE
FLATTERY TO CAPE SHOALWATER FROM 10 NM OUT TO 60 NM FROM 6 PM THIS
EVENING TO 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT
FRIDAY. 

* SEAS...5 TO 8 FEET.

* WIND...RISING FROM THE NORTHWEST AT 15 TO 25 KNOTS EARLY THIS
  EVENING AND THEN SUBSIDING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-220600-
/O.CON.KSEW.SC.Y.0098.150521T2200Z-150522T1200Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
253 PM PDT THU MAY 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE EAST ENTRANCE TO
THE U.S. STRAIT OF JUAN DE FUCA UNTIL 5 AM PDT FRIDAY...

* WIND AND WAVES...WESTERLY WINDS WILL RISE TO 20 TO 30 KNOTS LATE
  TODAY BEFORE EASING LATE TONIGHT. WIND WAVES WILL BUILD TO 3 TO
  5 FEET LATER TODAY AND THEN SUBSIDE LATE TONIGHT..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE
5 follow-up statements
944 
WHUS76 KSEW 220222
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
722 PM PDT THU MAY 21 2015

PZZ132-221030-
/O.UPG.KSEW.SC.Y.0098.000000T0000Z-150522T1200Z/
/O.EXA.KSEW.GL.W.0022.000000T0000Z-150522T1200Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
722 PM PDT THU MAY 21 2015

...GALE WARNING IN EFFECT UNTIL 5 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT FRIDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WIND AND WAVES...WESTERLY WINDS 25 TO 35 KNOTS EASING LATE
  TONIGHT. WIND WAVES 4 TO 6 FEET SUBSIDING LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-221030-
/O.CON.KSEW.GL.W.0022.000000T0000Z-150522T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
722 PM PDT THU MAY 21 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

* WIND AND WAVES...WEST WINDS 25 TO 35 KNOTS EASING LATE TONIGHT.
  WIND WAVES 4 TO 6 FEET SUBSIDING LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ170-173-176-221000-
/O.CON.KSEW.SC.Y.0098.000000T0000Z-150522T1000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
722 PM PDT THU MAY 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* SEAS...5 TO 8 FEET.

* WIND...NORTHWEST WIND 15 TO 25 KNOTS SUBSIDING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
924 
WHUS76 KSEW 220354
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
854 PM PDT THU MAY 21 2015

PZZ131-132-221200-
/O.CON.KSEW.GL.W.0022.000000T0000Z-150522T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
854 PM PDT THU MAY 21 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

* WIND AND WAVES...WESTERLY WINDS 25 TO 35 KNOTS EASING LATE.
  WIND WAVES 4 TO 6 FEET SUBSIDING LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ170-173-176-221000-
/O.CON.KSEW.SC.Y.0098.000000T0000Z-150522T1000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
854 PM PDT THU MAY 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* SEAS...5 TO 8 FEET.

* WIND...NORTHWEST WIND 15 TO 25 KNOTS SUBSIDING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
899 
WHUS76 KSEW 220947
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
247 AM PDT FRI MAY 22 2015

PZZ131-132-221800-
/O.EXT.KSEW.GL.W.0022.000000T0000Z-150523T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
247 AM PDT FRI MAY 22 2015

...GALE WARNING NOW IN EFFECT UNTIL 5 AM PDT SATURDAY...

* WIND AND WAVES...WESTERLY WINDS 20 TO 30 KNOTS RISING TO 25 TO
  35 KNOTS TONIGHT. WIND WAVES 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ170-173-176-221800-
/O.EXT.KSEW.SC.Y.0098.000000T0000Z-150522T2100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
247 AM PDT FRI MAY 22 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

* SEAS...5 OR 6 FEET.

* WIND...NORTHWEST WIND 15 TO 25 KNOTS SUBSIDING THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
006 
WHUS76 KSEW 221604
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
904 AM PDT FRI MAY 22 2015

PZZ170-173-176-221715-
/O.CAN.KSEW.SC.Y.0098.000000T0000Z-150522T2100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
904 AM PDT FRI MAY 22 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

WINDS WILL REMAIN BELOW ADVISORY CRITERION.

$$

PZZ131-230015-
/O.CON.KSEW.GL.W.0022.000000T0000Z-150523T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
904 AM PDT FRI MAY 22 2015

...GALE WARNING REMAINS IN EFFECT FOR THE CENTRAL U.S. STRAIT OF
JUAN DE FUCA UNTIL 5 AM PDT SATURDAY...

* WIND AND WAVES...WESTERLY WINDS OF 15 TO 25 KNOTS ARE FORECAST
  TO RISE TO GALE FORCE FOR A BRIEF TIME THIS EVENING. WIND WAVES 
  WILL GENERALLY BE IN THE 2 TO 5 FOOT RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ132-230015-
/O.CON.KSEW.GL.W.0022.000000T0000Z-150523T1200Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
904 AM PDT FRI MAY 22 2015

...GALE WARNING REMAINS IN EFFECT FOR THE EAST ENTRANCE TO THE
U.S. STRAIT OF JUAN DE FUCA UNTIL 5 AM PDT SATURDAY...

* WIND AND WAVES...SOUTHWEST WINDS OF 5 TO 15 KNOTS WILL BECOME
  WESTERLY THIS EVENING. WINDS ARE FORECAST TO BRIEFLY RISE TO
  GALE FORCE THIS EVENING. WIND WAVES OF 2 FEET OR LESS WILL RISE 
  TO 3 TO 5 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE
030 
WHUS76 KSEW 222132
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
232 PM PDT FRI MAY 22 2015

PZZ131-230545-
/O.CAN.KSEW.GL.W.0022.000000T0000Z-150523T1200Z/
/O.NEW.KSEW.SC.Y.0099.150522T2132Z-150523T0900Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
232 PM PDT FRI MAY 22 2015

...SMALL CRAFT ADVISORY IN EFFECT FOR THE CENTRAL U.S. STRAIT OF
JUAN DE FUCA UNTIL 2 AM PDT SATURDAY...
...GALE WARNING IS CANCELLED...

* WIND AND WAVES...WESTERLY WINDS OF 15 TO 25 KNOTS WILL EASE LATE
  TONIGHT. WIND WAVES OF 2 TO 4 FEET WILL SUBSIDE LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-230545-
/O.CAN.KSEW.GL.W.0022.000000T0000Z-150523T1200Z/
/O.NEW.KSEW.SC.Y.0099.150523T0100Z-150523T0700Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
232 PM PDT FRI MAY 22 2015

...SMALL CRAFT ADVISORY IN EFFECT FOR THE EAST ENTRANCE TO THE
U.S. STRAIT OF JUAN DE FUCA FROM 6 PM THIS EVENING TO MIDNIGHT PDT
TONIGHT... 
...GALE WARNING IS CANCELLED...

* WIND AND WAVES...SOUTHWEST WINDS ARE ANTICIPATED TO BRIEFLY RISE
  TO 15 TO 25 KNOTS THIS EVENING BEFORE EASING BY MIDNIGHT. WIND
  WAVES WILL ALSO BRIEFLY BUILD TO 2 TO 4 FEET BEFORE SUBSIDING
  LATE THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at May 21, 9:55 AM PDT, 4 hours 58 minutes earlier.

Area forecast discussion, May 21, 9:55 AM PDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE SEATTLE WA
955 AM PDT THU MAY 21 2015

CORRECTED TYPO IN THE MARINE SEGMENT.

.SYNOPSIS...A WEAK WEATHER SYSTEM OVER OREGON WILL SPREAD A CHANCE
OF SHOWERS INTO THE AREA LATER TODAY THROUGH FRIDAY. THERE IS A GOOD
CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS OVER THE MOUNTAINS.
ONSHORE FLOW WILL INCREASE THROUGH FRIDAY WITH MARINE LAYER CLOUDS
SPREADING INLAND TONIGHT. A TYPICAL PATTERN OF MORNING CLOUDS WITH
SOME AFTERNOON SUNSHINE IS LIKELY FOR NEXT WEEK WITH A CHANCE OF
SHOWERS...MAINLY OVER THE MOUNTAINS.

&&

.SHORT TERM...MARINE STRATUS IS IN THE TYPICAL SPOTS...IT IS
OVERCAST ON THE COAST...AND SOME CLOUDS ARE IN THE STRAIT AND
SHALLOW MARINE AIR GAVE SOME FOG AND LOW CLOUDS IN THE SOUTH SOUND
THIS MORNING. THERE IS MORE MOISTURE OVER OREGON NOW...AND SOME OF
THAT WILL PROBABLY WORK NORTH INTO WESTERN WA. THE SOUTHERN HALF OF
THE CASCADES OUGHT TO SEE SHOWERS AND ISOLATED THUNDERSTORMS
BUILDING UP THIS AFTERNOON AND CONTINUING INTO THE EVENING...AND
THAT IS WHERE THE UW WRFGFS HAS THE MOST PRECIP. THAT MODEL ALSO
SHOWS SCATTERED SHOWERS WORKING NORTH OVERNIGHT AND INTO FRIDAY...SO
THERE IS PROBABLY A PRETTY GOOD CHANCE OF SHOWERS DEVELOPING OVER
WRN WA EVEN AS THE STABLE MARINE AIR PUSHES IN OVERNIGHT AND FRIDAY
MORNING. THE FORECAST WILL LIKELY BE PUSHED IN THE DIRECTION OF THE
WRFGFS LATER THIS MORNING. FRIDAY SHOULD BE COOLER WITH MORE CLOUDS
AND THE DEEPER MARINE LAYER. LOW LEVEL ONSHORE FLOW SHOULD CONTINUE
INTO SATURDAY FOR MAINLY CLOUDY SKIES...HIGHS WILL AGAIN BE ONLY IN
THE 60S...AND ANOTHER WEAK UPPER LOW COULD BRING SCATTERED
SHOWERS...WITH BEST CHANCES OVER THE MOUNTAINS.

.LONG TERM...A WEAK UPPER TROUGH OR UPPER LOW WILL REMAIN OVER THE
REGION SUNDAY THROUGH WEDNESDAY WITH CONTINUED MODERATE LOW LEVEL
ONSHORE FLOW. MOST DAYS SHOULD SEE MORNING CLOUDS WITH SOME
AFTERNOON SUNSHINE OVER THE INTERIOR. THERE WILL BE A CHANCE OF
SHOWERS EACH DAY...MAINLY AFTERNOON AND EVENING HOURS OVER THE
MOUNTAINS. SHOWERS LOOK LIKELY MONDAY IN THE NORTH CASCADES.

&&

.AVIATION...A BLOCKING UPPER LEVEL PATTERN WILL REMAIN OVER THE
REGION TODAY. WRN WA WILL BECOME MORE UNDER THE INFLUENCE OF AN
UPPER LOW LATER TONIGHT. CONTD LIGHT AND VARIABLE FLOW ALOFT. THE
LOW LEVEL ONSHORE FLOW WILL STRENGTHEN THIS AFTERNOON. AREAS OF LIFR
CIGS AND MVFR VSBYS THIS MORNING WILL BECOME CONFINED TO THE COAST
BY 2000 UTC.

MEANWHILE...THE AIR MASS WILL CONT TO DESTABILIZE DURING THE DAY
TODAY FOR THE DEVELOPMENT OF TSTMS OVER THE MOUNTAINS. THE TSTMS
SHOULD BE MORE NUMEROUS THIS AFTERNOON COMPARED TO YESTERDAY.
THERE IS A POSSIBILITY THAT A FEW TSTMS COULD DRIFT INTO THE AREA
S OF KOLM LATE THIS AFTERNOON.

KSEA...VFR CONDITIONS WILL PREVAIL THRU THIS EVENING. LOOK FOR
STRATUS OVER THE TERMINAL LATE TONIGHT OR EARLY FRI MORNING.

&&

.MARINE...
THE ONSHORE PRES GRADIENT WILL TIGHTEN DURING THE DAY TODAY. THIS
COMBINED WITH A RELATIVELY LARGE DIFFERENCE BETWEEN THE TEMPERATURES
ON THE COAST AND THE INTERIOR THIS AFTERNOON WILL PROBABLY LEAD TO
GALE FORCE WINDS OVER THE CENTRAL STRAIT OF JUAN DE FUCA THIS
EVENING. THE ONSHORE GRADIENT WILL BE TIGHTER ON FRI BUT TEMPS
OVER THE INTERIOR WILL BE MUCH COOLER...SO CONFIDENCE OF GALE
FORCE WINDS OVER THE STRAIT OF JUAN DE FUCA WAS BECOMING LESS.

MEANWHILE..A 1025 MB HIGH WELL OFFSHORE WILL BRIEFLY STRENGTHEN
TO 1030 MB ON SATURDAY. THE COMBINATION OF HIGH PRES OFFSHORE AND
LOWER PRES INLAND WILL RESULT IN ONSHORE FLOW OF VARYING STRENGTH
THROUGH MON.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE CENTRAL AND
     EASTERN STRAIT OF JUAN DE FUCA.

     GALE WATCH IN EFFECT FROM 6 PM THIS EVENING THROUGH LATE
     TONIGHT FOR THE CENTRAL STRAIT OF JUAN DE FUCA.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 2:48 AM PDTSmall Craft AdvisorySEW5 hr
May 21, 2:48 AM PDTSmall Craft AdvisorySEW30 hr
May 21, 9:11 AM PDTGale WatchSEW6 hr

Nearby

Gale Warnings in Washington, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.